# SDR UALA2011122707129

- Difficulty date: December 22, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 61,959 hours, 21,885 cycles
- Engine: Pwa PW2037
- Engine time: 66,878 hours, 24,126 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO RIGHT ENGINE COMPRESSOR STALL DURING TAKE OFF, CLIMB AND LANDING.  CHECKED PER MM. REPLACED ENGINE.
